Prof PP (Patrice) Ntumba

Tel: +2712 420-4022
Fax: +2712 420-3893
Office: Mathematics Building 2-4
E-mail: [email protected] 

Position: Associate Professor
Academic qualifications: MSc, PhD(UCT), LPA (Institute Pedagogique Kinshasa)
NRF rating: C2

Open Access version of articles

Fields of interest: Algebraic topology, modern geometry
Research interests: Algebraic topology (Sikorski and Froelicher CW-complexes; homotopy theory for Froelicher spaces; smooth actions of Froelicher Lie groups); differential geometry (global analysis of Froelicher Lie groups); modules via sheaf theory and abstract symplectic geometry

Publications over the past five years:

Journal articles

Ntumba PP Complexification in A-modules.  Rendiconti del Circolo Matematico di Palermo, 60(2011), 173-180

Ntumba PP, Anyaegbunam AC  A-transvections and Witt’s theorem in symplectic A-modules.  Mediterranean Journal of Mathematics, 8(2011), 509-524

Ntumba PP  The symplectic Gram-Schmidt theorem and fundamental geometries for A-modules.  Czechoslovak Mathematical Journal, 62(137)(2012), 265-278

Ntumba PP  Cartan’s proof for Darboux theorem in A-modules.  Quaestiones Mathematicae, 35(2012), 259-264

Ntumba PP  Clifford A-algebras of quadratic A-modules.  Advances in Applied Clifford Algebras, 22 (2012), 1093-1107
 
Mallios A, Ntumba PP  On extending A-modules via the coefficients.  Mediterranean Journal of Mathematics, 10(2013), 73-89

Ntumba PP, Yizengaw BY  On the commutativity of the Clifford and “extension of scalars” functions.  Topology and its Applications, 168(2014), 159-179

Abel M, Ntumba PP  Universal problem for Kähler differentials in A-modules: Non-commutative and commutative cases.  Indian Journal of Pure and Applied Mathematics, 45(4)(2014), 497-511

Ntumba PP  On the group sheaf of A-symplectomorphisms.  Mathematica Slovaca, 64(4)(2014), 843-858


Ntumba PP  Reflexivity of orthogonality in A-modules.  Quaestiones Mathematicae, 37(2014), 231-47

Ntumba PP, Yizengaw BY On filtration of Clifford A-algebras and localization of A-modules. Quaestiones Mathematicae 40(2)(2017) 177-195

Ntumba PP Massamba F On sheaves of differential operators. Rendiconti dell'Istituto di Matemstica dell'Università di Trieste 49(2017) 357–365

Published by Annel Smit

Copyright © University of Pretoria 2020. All rights reserved.

FAQ's Email Us Virtual Campus Share Cookie Preferences